American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] F. Morel. Voevodsky's proof of Milnor's conjecture. Bull. Amer. Math. Soc. 35 (1998) 123-143. MR 1600334.
Abstract, references, and article information   
View Article: PDF

[2] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[3] I. M. GelЬfand and R. D. MacPherson. A combinatorial formula for the Pontrjagin classes . Bull. Amer. Math. Soc. 26 (1992) 304-309. MR 1129313.
Abstract, references, and article information   
View Article: PDF

[4] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[5] Steven Hurder. Exotic classes for measured foliations. Bull. Amer. Math. Soc. 7 (1982) 389-391. MR 663792.
Abstract, references, and article information   
View Article: PDF

[6] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information   
View Article: PDF

[7] Kuo-Tsai Chen. On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. 5 (1981) 67-69. MR 614315.
Abstract, references, and article information   
View Article: PDF

[8] Daniel Chess. A Poincaré-Hopf type theorem for the de Rham invariant. Bull. Amer. Math. Soc. 3 (1980) 1031-1035. MR 585184.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1